Search for Addiction Treatment Centers Near You Forums Substance Abuse Seroquel – problems w/ gaining weight

Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • #31103
    Anonymous
    Inactive

    Has anyone who is taking seroquel hAVE TROUBLE gaining weight cause I am?

    #164110
    Anonymous
    Inactive

    My sister took that. Her new psychiatrist has told her that it can cause diabetes… supposedly there is even some kind of law suit going on. Sorry to scare you, but you might want to google it or something. Good luck!

    #164109
    Anonymous
    Inactive

    @NEEDTOBESOBER 1502026 wrote:

    Has anyone who is taking seroquel hAVE TROUBLE gaining weight cause I am?

    I take it for sleep sometimes, but I don’t take it regulary because it does have that weird thing where it makes you want to eat. My doctors know that I don’t take it regularly though. For some people that side effect goes away after time.
    But yea it has woken me up after I’m asleep telling me “I need food”!
    When I don’t. I’m not a big eater, and it makes me think I need to be.
    It’s a weird drug in that aspect. But it’s not always like that with me, only sometimes.
    Talk to your doctor if it’s bothering you to much, maybe they can switch you to something else?

Viewing 3 posts - 1 through 3 (of 3 total)
  • You must be logged in to reply to this topic.